10 months ago
Last edited at 6:26PM on 2/10/2013
Well obviously the 2 morons who answered this are American Tylenol #1 IS an addictive drug but is only available OTC in Canada. It has 8 mg of codeine and 15 mg of caffeine added to the every day Tylenol. So my friend to answer you questions the with drawl is exactly the same as for Tylenol #2, 3, or 4 only difference is the length and severity of the symptoms won't be a much. TBH the first 48 are harsh with sweating, upset stomach, diarrhea, pain everywhere, head ache, sweating,and chills. By day three a lot of these will be gone or nearly gone, I found the headaches persisted for while and as I do have a legitimate pain issue I was in a lot of pain even at the end. By day three a lot of these will be gone or nearly gone, I found the headaches persisted for while and as I do have a legitimate pain issue I was in a lot of pain even at the end.
If you mean simply OTC Tylenol, there should be no "withdrawal" per se, as it is typically not considered an addictive drug. Now you can definitely overdose on OTC Tylenol -- trust me, I have been there, done that. The symptoms of that will begin with excessive abdominal pain, and you will need to be admitted to the hospital where they will give you some special solution that will need to drink like once every 4 hours for like 17 dosages (or something like that), and it is the vilest tasting thing that I have ever put in my mouth. I am sure others who have undergone the same treatment would agree.
1 year ago
Last edited at 9:47AM on 1/4/2012
Tylenol 1 is NOT an "addictive" drug-therefore, no withdrawal. Where did you get the mistaken idea that aspirins/Tylenol can cause withdrawals if you cease to use them? Now if you've eaten Tylenol with codeine in it every day, you may get a little restless/nauseated, both effects will go away in days with NO need of medical help. ALL meds with codeine require a prescription, so are you sure that you know what you're talking about when you say you can get it without a prescription? This is re your comment to cgsna.